# SDR SWAA2024112650480

- Difficulty date: October 18, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 73,374 hours, 43,880 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PICKLE FORK FRAME FITTING CRACKED AT FASTENER #6 ( L/H UPPER FITTING 2ND AFT FASTENER FROM TOP) CRACK CONFIRMED WITH HFEC.<[01] REMOVED AND REPLACED LEFT HAND PICKLE FORK FRAME FITTING IAW EA 24-153-02933 (AD-N426WN-ATS(PAE)-REPAIR-L/H BS 663.75 FRAME FITTING REPLACEMENT - PICKLE FORK) ON WO# 85079934;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] VERIFIED COMPLETE.
